# SDR SIMA200109927

- Difficulty date: April 9, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Propeller: Hamstd 247F1
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 58787158010
- Part serial: 177
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5339 - NR 1 NP GAUGE FAILED AFTER TAKEOFF IN FLIGHT.  REMOVED AND REPLACED NP INDICATOR GAUGE IAW 61-42-81.  OPS CHECK GOOD.  (M)
